# SDR FDEA202507251320

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,979 hours, 26,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Component: Slat
- Component part number: 114N4002131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.E. SLAT NO 1 INB MAIN TRACK AREA, INTERNAL SKIN WITH CRACK. FABRICATED, LOCATED AND DRILLED REPAIR PARTS SLAT #1 INB MAIN TRACK AREA, REMOVED   SLAT #1 IAW B 757 AMM 27-81-02-4, INSTALLED REPAIR PARTS IAW B 757 SRM 57-43-01-2R FIG 201   REP 4, RE-INSTALLED #1 LE SLAT IAW B 757 AMM 27-81-02-4, TORQUE USED ID # 02007 DUE   10/02/25 (EA # F-5750-T0384212 P1 - RSC TRACKING ONLY)
